# SDR DALA2025040702648

- Difficulty date: April 3, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 73,554 hours, 28,358 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0893187) SIGNS OF CORROSION AND BARE METAL ON SEVERAL SCREW HOLES RH AFT OF R2 DOOR. REMOVED, FABRICATED AND INSTALLED NEW GALLEY PANEL SUPPORT IAW BOEING DWG 147A5710 REV C, B737 SRM 51-40-05 AND B737 SRM 51-40-02.
